# SDR DALA2021080604470

- Difficulty date: August 6, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-211
- Aircraft serial: 7233
- Aircraft time: 11,324 hours, 5,887 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1B EMERGENCY SEAT MOUNT LIGHT INOP. FOUND BROKEN WIRE, REPLACED LIGHT ASSY PER A321 AMM 33-51. OPS CHECK GOOD. (LP# 7299577)
